where to start

As mentioned in previous posts I had a steel rod inserted in my left femur in May 2016 for a fracture caused by taking alendronic acid tabs for osteoporosis. A year later and the right one is showing signs of similar problems. Am waiting for an MRI scan to confirm this. Also am having pain in both shoulders for which I am having osteopathy. I stopped AA in April 2016 but it seems it may remain in the system for up to 10 years or for ever.( Info from Dr and on line). Should appreciate comments from fellow sufferers.

3 Replies

oldestnewest
  • You are having it tough, Gillymar, I'm so sorry. I doubt if there is anyone here who can match your experiences, although many patients remain on AA. Are they quite sure that the pain in your shoulders is not PMR?

    I know there have been many incidents of patients having unusual femur fractures over the last couple of years and I think there have now been some changes made to the guidelines for prescribing bisphosphonates in general which, while it doesn't help you, may be of use in preventing similar cases in the future.

    I do hope you find some more help here.

  • Yes dear....AA got me too! Had IV Zolondronic acid and that nearly brought me to my knees. Now have to have guided CT injection or stenosis and just don't trust anyone. My rhuematologist ( private) continues to do more for me in terms of info than any of the NH professionals. I'll ask him for you.

  • Thanks to you both for your comments. Am having MRI scan today on right leg so not looking forward to that.

You may also like...